Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

14 People found this comment helpful

Started out at 200 mcg twice a day and worked up to 1400 mcg twice a day. Had to back down to 1200 mcg twice a day. Had the side effects of headaches, neck, shoulder and extremity aches and diarrhea. I still have them but I can stand it at this level. Drug seemed to make it easier to breath and had more ambition and energy.

Most voted negative review

2 People found this comment helpful

Started at 200 mg 2x a day. Now at 800 mg 2x a day. Headache and body ache at this level so far. Will try to holdout until next titration up. More side effects as you titration up.

Shared reviews and ratings

Mark | 65-74 | On medication for 6 months to less than 1 year | Patient
4/14/2021
Condition: Pulmonary Arterial Hypertension
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been taking Opsumit and Adempas, and while they helped me breath better the pressure in the right side of my heart was still very high. After taking Uptravi 200mcg once daily my right side blood pressure has returned to normal levels.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | On medication for less than 1 month | Patient
10/1/2019
Condition: Pulmonary Arterial Hypertension
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

As soon as i started the drug it was harder for me to breathe . my entire body hurts. No energy.

Report this postFill 3Created with Sketch.
Uptraviuser | 55-64 | On medication for 6 months to less than 1 year | Patient
1/19/2019
Condition: Pulmonary Arterial Hypertension
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I began taking this drug along with Tadalafil and Macitentan last spring as part of a research study to see the efficacy of 3 drugs vs 2. My tolerated dose is 2 200 mcg tablets twice a day. When I titrated up to 3 tablets twice a day, I had horrible headaches, stomach pain, nausea, almost constant diarrhea and a flare-up of MS symptoms, so they backed me down to 2 tablets twice/day. I've been on this regimen for almost a year now and have had stomach pain and diarrhea on an almost daily basis, even with taking Imodium AD. I'm planning to get out of the study soon, which will mean dropping the Uptravi, and I'm looking forward to getting my life back. While a heart cath last summer showed my pressures had improved, there's no way to know if that's from the Uptravi, the other medications, the cardiopulmonary rehab classes I've taken or a combination of one or more of these. Overall, my experience hasn't been too bad, but I wouldn't want to stay on this drug long-term and have to deal with the stomach pain and digestive issues.

Report this postFill 3Created with Sketch.
mark lara | 35-44 | Male | On medication for 1 to 6 months | Patient
4/30/2018
Condition: Pulmonary Arterial Hypertension
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

The side effects are horrible. There's so much pain. It feels like someone is pulling my muscles apart very slowly.

Report this postFill 3Created with Sketch.
Sunday | 65-74 | On medication for 1 to 6 months | Patient
3/25/2018
Condition: Pulmonary Arterial Hypertension
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I am starting 1400 mcg today. It has taken me longer to titrate up to this dose due to sinus congestion with moderate sinus pressure, body aches, joint pain, and jaw pain that is a 7 out of 10 in severity. The worst pain is in my low back, hips, and back of my legs. The pain, etc. starts about 3 hours after the dose and last 4-6 hours. It then goes away completely. About a week ago, I finally started taking motrin 200mg with my morning dose and Tylenol 325mg and then repeating Tylenol 325mg 4 hours later. I am afraid to take more motrin due to my kidney function being 50% of what is normal. I still have break through pain. I seem to tolerate the night dose as I am able to sleep. Also, I have very uncomfortable abdominal distention that is persistent along with diarrhea. I hope it is worth it. I no longer have ankle edema, but still don't notice a difference in my shortness of breath on mild to moderate exertion. My goal is to get to the 1600mcg dose twice a day and maintain that for a month or so to see if the symptoms dissipate. It has been very difficult to tolerate these symptoms. I am hoping that they will decrease once I finish the titration process and my PAH pressure will decrease.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More